# SDR AALA201606279004

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 22,046 hours, 8,719 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  MID LAV SMOKE DETECTOR WENT OFF IN FLIGHT.  MAINTENANCE PERFORMED BITE TEST OF SDCU LAV L, MID, IAW AMM 26-16-00-710 WITH NO DEFECTS BEING NOTED.
